# SDR AALA20120826006

- Difficulty date: August 26, 2012
- Submitted: August 27, 2012
- Operation: Air carrier
- Aircraft: N931TW
- Make and model: Doug DC-9-83
- Aircraft serial: 49527
- Aircraft time: 68,905 hours, 34,512 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: 39258122
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 927, BELOW SEAT TRACK NUMBER 5, SUPPORT FITTING CRACKED.  REMOVED CRACKED FITTING AND INSTALLED SERVICEABLE FITTING AS PER AARD 51-00-05-1.
